MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; CEMENTED FINNED TIB. TRA SZ 3F/2T

EXACTECH, INC. OPTETRAK; CEMENTED FINNED TIB. TRA SZ 3F/2T
Model Number CEMENTED CR FEMORAL SZ 3
Medical Device Problem Codes Loss of Osseointegration (2408); Device Dislodged or Dislocated (2923); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by (b)(6), this (b)(6) y/o, female patient underwent primary total prosthetic replacement using cement of the left knee via medial parapatellar approach on (b)(6) 2010.The indication for the index procedure was osteoarthritis.The patient was implanted with a optetrak knee system - cemented cruciate retained (cr) femoral component - size 3 (catalog 200-01-03, serial (b)(4)), optetrak knee system - cemented finned tibial tray - size 3f/2t (catalog 200-04-32, serial (b)(4)), optetrak knee system - three pegs patella - diameter 29mm (catalog 200-02-29 serial (b)(4)) and heraeus medical antibiotic loaded high viscosity bone cement (catalog 66017569, serial (b)(4)).On (b)(6) 2015, approximately 62 months post implantation, the patient underwent revision due to aseptic loosening tibia; instability; lysistibia.The exactech knee brand removed unavailable and replaced.
 
Additional Manufacturer Narrative
The evaluation noted that revision reported was likely the result of an insufficient bond between the implant and the bone, which led to aseptic (non-infected) loosening, possibly secocondary to contributions from increased biomechanical stress.However, this cannot be confirmed since the devices were not returned for evaluation.This submission represents 1 of 163 events identified via active surveillance activities utilizing data form the (b)(6).Follow-ups for additional information cannot be performed for this complaint as the information was submitted as complete by the registry; there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided and it is not possible to obtain any of the devices.Section h11: corrections made in the following section(s): (a1) patient identifier has been updated.(d1) brand name.(d2) common device name.(d4) model number was entered in error.Please disregard.(h4) manufacture date.(h6) patient code was entered in error.This has been corrected in new submission.

Brand Name
OPTETRAK
Common Device Name
CEMENTED FINNED TIB. TRA SZ 3F/2T
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9712045
Report Number1038671-2020-00180
Device Sequence Number14027256
Product Code JWH
UDI-Device Identifier10885862039538
UDI-Public10885862039538
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2015
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2013
Device Model NumberCEMENTED CR FEMORAL SZ 3
Device Catalogue Number200-04-32
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/15/2020
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer05/04/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Disability;
Patient Age58 YR